Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 2, Issue 3

Issues

Volume 13 (2015)

Weights in the cohomology of toric varieties

Andrzej Weber
Published Online: 2004-06-01 | DOI: https://doi.org/10.2478/BF02475240

Abstract

We describe the weight filtration in the cohomology of toric varieties. We present a role of the Frobenius automorphism in an elementary way. We prove that equivariant intersection homology of an arbitrary toric variety is pure. We obtain results concerning Koszul duality: nonequivariant intersection cohomology is equal to the cohomology of the Koszul complexIH T*(X)⊗H*(T). We also describe the weight filtration inIH *(X).

Keywords: Toric varieties; equivariant intersection cohomology; weight filtration

Keywords: 14M25; 14F43 (55N33); 32S35

  • [1] C. Allday, V. Puppe: “On a conjecture of Goresky, Kottwitz and MacPherson”,Canad. J. Math., Vol. 51, (1999), pp. 3–9. Google Scholar

  • [2] G. Barthel, J.P. Brasselet, K.H. Fieseler, L. Kaup: “Equivariant intersection cohomology of toric varieties”,Contemp. Math., Vol. 241, (1999), pp. 45–68. Google Scholar

  • [3] G. Barthel, J.P. Brasselet, K.H. Fieseler, L. Kaup: “Combinatorial intersection cohomology for fans”,Tohoku Math. J., Vol. 2, (2002), pp. 1–41. http://dx.doi.org/10.2748/tmj/1113247177CrossrefGoogle Scholar

  • [4] A.A. Beilinson, J. Bernstein, P. Deligne: “Pierre Faisceaux pervers”,Faisceaux pervers, Analysis and topology on singular spaces, I, (1981), pp. 5–171. (in French) Google Scholar

  • [5] M. Brion, R. Joshua: “Vanishing of old-dimensional intersection cohomology. II.”,Math. Ann., Vol. 321, (2001), pp. 399–437. http://dx.doi.org/10.1007/s002080100235CrossrefGoogle Scholar

  • [6] J.L. Brylinski: “Equivariant intersection cohomology”,AMS Contemp. Math., Vol. 139, (1992), pp. 5–32. Google Scholar

  • [7] J.L. Brylinski, B. Zhang: “Equivariant Todd classes for toric varieties”,Preprint math. AG/0311318. Google Scholar

  • [8] V. M. Buchstaber, T. E. Panov: “Torus actions, combinatorial topology, and homological algebra”,Russ. Math. Surv., Vol. 55, (2000), pp. 825–921. (translated fromUsp. Mat. Nauk., Vol. 55, (2000), pp. 3–106) http://dx.doi.org/10.1070/rm2000v055n05ABEH000320CrossrefGoogle Scholar

  • [9] J. Cheeger: “On the Hodge theory of Riemannian pseudomanifolds”,Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawai, 1979), Proc. Symp. Pure Math., XXXVI, Amer. Math. Soc., Providence, R.I., (1980), pp. 91–146. Google Scholar

  • [10] J. Cheeger, M. Goresky, R. MacPherson: “L 2-cohomology and intersection homology of singular algebraic varieties”,Seminar on Differential Geometry, Ann. of Math. Stud., Princeton Univ. Press, Princeton, N.J., Vol. 102, (1982), pp. 303–340 Google Scholar

  • [11] V. I. Danilov: “The geometry of toric varieties”,Russian Math. Surveys, Vol. 33, (1978), pp. 97–154. http://dx.doi.org/10.1070/RM1978v033n02ABEH002305CrossrefGoogle Scholar

  • [12] P. Deligne: “La conjecture de Weil. I”,Inst. Hautes Études Sci. Publ. Math., Vol. 43, (1974), pp. 273–307; P. Deligne: “La conjecture de Weil. II”,Inst. Hautes Études Sci. Publ. Math., Vol. 52, (1980), pp. 137–252. Google Scholar

  • [13] P. Deligne: “Theorie de Hodge. II”,Publ. Math., Inst. Hautes Etud. Sci., Vol. 40, (1971), pp. 5–58. Google Scholar

  • [14] P. Deligne: “Theorie de Hodge. III”,Publ. Math., Inst. Hautes Etud. Sci., Vol. 44, (1974), pp. 5–77. Google Scholar

  • [15] J. Denef, F. Loeser: “Weights of exponential sums, intersection cohomology, and Newton polyhedra”,Inv. Math., Vol. 109, (1991), pp. 275–294. http://dx.doi.org/10.1007/BF01243914CrossrefGoogle Scholar

  • [16] S. Eilenberg, J. C. Moore: “Homology and fibrations I. Coalgebras, cotensor product and its derived functors”,Comment. Math. Helv., Vol. 40, (1966), pp. 199–236. Google Scholar

  • [17] K.H. Fieseler: “Rational intersection cohomology of projective toric varieties”,J. Reine Angew. Math., Vol. 413, (1991), pp. 88–98. Google Scholar

  • [18] M. Franz: “Thesis: Koszul duality for tori”,Konstanz University, 2001. Google Scholar

  • [19] M. Franz:On the integral cohomology of smooth, toric varieties, Preprint math.AT/0308253. Google Scholar

  • [20] M. Franz, A. Weber: “Weights in cohomology and the Eilenberg-Moore spectral sequence”, preprinthttp://math.AG/0405589. Web of ScienceGoogle Scholar

  • [21] W. Fulton: “Introduction to toric varieties. Annals of Mathematics Studies”,Princeton University Press Vol. 131, (1993), pp. 157. Google Scholar

  • [22] M. Goresky, R. Kottwitz, R. MacPherson: “Equivariant cohomology, Koszul duality and the localization theorem”,Inv. Math., Vol. 131, (1998), pp. 25–83. http://dx.doi.org/10.1007/s002220050197CrossrefGoogle Scholar

  • [23] M. Goresky, R. MacPherson: “Intersection homology. II”,Invent. Math., Vol. 72, (1983), pp. 77–129. http://dx.doi.org/10.1007/BF01389130CrossrefGoogle Scholar

  • [24] M.N. Ishida:Torus embeddings and algebraic intersection complexes I, II, algeom/9403008-9. Google Scholar

  • [25] J. Jurkiewicz: “Chow ring of projective nonsingular torus embedding”,Colloq. Math., Vol. 43, (1980), pp. 261–270. Google Scholar

  • [26] S. Lillywhite, “Formality in an equivariant setting”,Trans. Amer. Math. Soc., Vol. 355, pp. 2771–2793. Google Scholar

  • [27] T. Maszczyk, A. Weber: “Koszul duality for modules over Lie algebra”,Duke Math. J., Vol. 112, (2002), pp. 511–520. http://dx.doi.org/10.1215/S0012-9074-02-11234-4CrossrefGoogle Scholar

  • [28] D. Notbohm, N. Ray: “On Davis Januszkiewicz Homotopy Types I; Formality and Rationalisation”, Preprint math.AT/0311167. Google Scholar

  • [29] T. Oda: “The algebraic de Rham theorem for toric varieties”,Tohoku Math. J., Vol. 2, (1993), pp. 231–247. Google Scholar

  • [30] C. Simpson:The topological realiztion of a simplicial presheaf, Preprint q-alg/9609004. Google Scholar

  • [31] L. Smith: “On the construction of the Eilenberg-Moore spectral sequence”,Bull. Amer. Math. Soc., Vol. 75, (1969), pp. 873–878. http://dx.doi.org/10.1090/S0002-9904-1969-12335-9CrossrefGoogle Scholar

  • [32] B. Totaro: “Chow groups, Chow cohomology, and linear varieties”,Journal of Algebraic Geometry, to appear.http://www.dpmms.cam.ac.uk/∼bt219/papers.html Google Scholar

About the article

Published Online: 2004-06-01

Published in Print: 2004-06-01


Citation Information: Open Mathematics, Volume 2, Issue 3, Pages 478–492, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475240.

Export Citation

© 2004 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Donu Arapura, Parsa Bakhtary, and Jarosław Włodarczyk
Mathematische Annalen, 2013, Volume 357, Number 2, Page 513
[2]
Tom Braden and Valery A. Lunts
Advances in Mathematics, 2006, Volume 201, Number 2, Page 408

Comments (0)

Please log in or register to comment.
Log in